BIROn - Birkbeck Institutional Research Online

    X-posets of certain Coxeter groups

    Hart, Sarah and Rowley, P.J. (2013) X-posets of certain Coxeter groups. Taiwanese Journal of Mathematics 17 (6), pp. 1901-1919. ISSN 1027-5487.

    [img]
    Preview
    Text
    Xposets published version.pdf - Published Version of Record

    Download (929kB) | Preview

    Abstract

    Let X be a subgroup of a Coxeter group W. In the paper "On Cosets in Coxeter Groups" Turk. J. Math. 36(2012),77 -- 93, the authors developed the notion of X-posets, which are defined on certain equivalence classes of the (right) cosets of X in W. These posets can be thought of as a generalization of the well-known Bruhat order of W. This article provides a catalogue of all the X-posets for various small Coxeter groups.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): Coxeter group, Cosets, Bruhat order, Partially ordered set.
    School: School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sarah Hart
    Date Deposited: 12 Jan 2015 08:27
    Last Modified: 25 Jun 2020 21:48
    URI: http://eprints.bbk.ac.uk/id/eprint/11414

    Statistics

    Downloads
    Activity Overview
    185Downloads
    160Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item